# SDR SWAA2022111068855

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 29,124 hours, 13,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT EMERGENCY SLIDE EXPOSED / [01] NO DEFECTS NOTED IAW M/M 25-66-01
